MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J333H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown urological procedure on (b)(6) 2019 and suture was used.When opening the package, it was found that there had been a double-armed suture though it should be single-armed.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 2/4/2020.A manufacturing record evaluation was performed for the finished device pb2169, and no non-conformances were identified.H3 investigation summary: it was reported that the device had assembly product mix / incorrect component.It was received for analysis an opened sample of product code j333h, lot pb2169.This product code is single armed.During the visual inspection of the sample, it was observed an extra needle/suture into the winding former; resulting in a wrong number of components in the package, this is different than the requirements for the product j333 of a strand single armed per package.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the sample condition the assignable cause of the product mix / incorrect component is an extra-needle/suture.

Brand Name
VCL CT BRD VIO 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9571802
Report Number2210968-2020-00227
Device Sequence Number18942235
Product Code GAM
UDI-Device Identifier10705031038912
UDI-Public10705031038912
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberJ333H
Device Catalogue NumberJ333H
Device Lot NumberPB2169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/04/2020
Patient Sequence Number1